# SDR GTIA9800119

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 876A - LAST SIX EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  FOUND WIRE DISCONNECTED.  RECONNECTED WIRE, OPERATIONAL CHECK GOOD IAW 33-53-0.  (M)
